# SDR MASA97048

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260YV
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Air Valve
- Part number: 1293800011
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DEN/RKS - FLT 7706 - DURING CLIMB-OUT, THE NR 2 ENGINE LOST POWER.  THE CREW SHUT DOWN THE ENGINE AS A PRECAUTIONARY MEASURE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEN WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE BLEED AIR VALVE AND TEST FLEW AIRCRAFT SUCCESSFULLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
